# SDR ASAA0610005

- Difficulty date: January 20, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6535435U14
- Condition: Cracked
- Location: Bs 402 S1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND PASSENGER CABIN INTERIOR, AT BS 420, STRINGER 1 RIGHT, TIE CLIP CRACKED.  REPAIRED WITH FABRICATED REPAIR PART FROM CASCADE, P/N 0000A51503-9, AND B737-200 SRM 51-30-02.  (M)
